AM  Vol.4 No.11 C , November 2013
Boundedness of Hyper-Singular Parametric Marcinkiewicz Integrals with Variable Kernels
ABSTRACT

In this article, we consider the boundedness of  on Hardy type space  . Where   

  
 


Cite this paper
Q. Fang and X. Shi, "Boundedness of Hyper-Singular Parametric Marcinkiewicz Integrals with Variable Kernels," Applied Mathematics, Vol. 4 No. 11, 2013, pp. 28-34. doi: 10.4236/am.2013.411A3005.
References
[1]   X. X. Tao, X. Yu and S. Y. Zhang, “Boundedness on Hardy-Sobolev Spaces for Hypersingular Marcinkiewicz Integrals with Variable Kernels,” Journal of Inequalities and Applications, Vol. 2008, 2008, pp. 1-17.
http://dx.doi.org/10.1155/2008/835938

[2]   Y. Ding and R. Li, “An Estimate of Bessel Function and Its Application,” Science in China, Series A, Vol. 51, 2008, pp. 897-906.
http://dx.doi.org/10.1007/s11425-008-0004-4

[3]   M. Paluszynski, “Characterization of the Besov Spaces via the Commutator Operator of Coifman, Rochberg and Weiss,” Indiana University Mathematics Journal, Vol. 44, 1995, pp. 1-18.
http://dx.doi.org/10.1512/iumj.1995.44.1976

[4]   S. Z. Lu and L. F. Xu, “Boundedness of Some Marcinkie wicz Integral Operators Related to Higher Order Commu tators on Hardy Spaces,” Acta Mathematica Sinica, Eng lish Series, Vol. 22, 2006, pp. 105-114.
http://dx.doi.org/10.1007/s10114-005-0545-1

[5]   C. Pérez and R. Trujillo-gonzález, “Sharp Weighted Es timates for Multilinear Commutators,” Journal of the London Mathematical Society, Vol. 65, 2002, pp. 672-692.
http://dx.doi.org/10.1112/S0024610702003174

[6]   Y. Ding, C. C. Lin and Y. C. Lin, “Erratum: On Marcin kiewicz Integral with Variable Kernels,” Indiana Univer sity Mathematics Journal, Vol. 56, 2007, pp. 991-994.
http://dx.doi.org/10.1512/iumj.2007.56.3176

[7]   B. Muckenhoupt, and R. L. Wheeden, “Weighted Norm Inequalities for Singular and Fractional Integrals,” Tran sactions of the American Mathematical Society, Vol. 161, 1971, pp. 249-261.
http://dx.doi.org/10.1090/S0002-9947-1971-0285938-7

 
 
Top